# SDR WVER2016092691702

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 31,225 hours, 25,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Door Sill
- Part time: 31,225 hours, 25,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE CORRODED.
